# SDR IPXA2020101061143

- Difficulty date: September 23, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB292313
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT OUTBOARD WING LEADING EDGE RIB IS CRACKED JUST OUTBOARD OF THE NR 11 SLAT TRACK AT STA XORS 622.  REMOVED CRACKED RIB, FABRICATED, AND INSTALLED ON LT OUTBOARD WING LEADING EDGE JUST OUTBOARD OF NR 11 SLAT AT STA XORS 622, IAW SRM51-33-01 (MINOR).
